Hycodan Detox and Withdrawal

The Centers for Disease Control indicates that non-medical use of painkillers, such as Hycodan, was reported by approximately 12 million Americans ages 12 and older. In 2009, approximately 500,000 emergency room visits were attributed to misuse or abuse of prescription painkillers. “You are not the only individual experiencing problems with Hycodan.” Health insurers face annual $72.5 billion expenditures for non-medical painkiller use.

You are not the only individual experiencing problems with Hycodan. Find a Hycodan detox program near you. Call 1-888-287-0471 Who Answers? to begin your journey to a healthier lifestyle.

Did You Know?

Almost 15,000 people in the US died of prescription painkiller overdose in 2008, more than three times the number in 1999.

Why Do I Need to Detox?

tolerance

Hydrocodone, as found in Hycodan, is a potentially addictive drug. Taking painkillers over a long period of time can result in tolerance, causing individuals to take more than prescribed to achieve the same effect. Taking too much of the drug can have negative consequences, including death. If you are taking more than the prescribed amount, you may need to seek treatment at a Hycodan detox center. Call 1-888-287-0471 Who Answers? to locate one now.

What Can I Expect During Detox?

“…you will be continually monitored by medical professionals to ensure your safety and well-being.” During the detox process, you will be continually monitored by medical professionals to ensure your safety and well-being. Sometimes medications, such as anti-nausea drugs or anti-anxiety medications, are given during the detox process to counteract some of the side effects of withdrawal. In addition, you’ll be given supportive care by medical personnel to ensure your body stays balanced throughout the process.

If you want help for your addiction, call 1-888-287-0471 Who Answers? to find a Hycodan addiction treatment center that will fit your needs.

Withdrawal Symptoms

Hycodan may cause withdrawal reactions, particularly in cases of long-term use or high dosing, if suddenly stopped. These possible symptoms include:

  • Restlessness
  • Watering eyes
  • Runny nose
  • Nausea
  • Sweating
  • Muscle aches


ProjectKnow.com is operated by Recovery Brands LLC, a subsidiary of American Addiction Centers, Inc. Learn more about what this means here
Call Today
1-888-287-0471 Who Answers?